Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Heavy bleeding while using nuvaring

I just had a baby October 17 and I was put on the nuvaring and in out it in on December 7  on the first day of my cycle  and 3 days before I was supposed to remove the ring I started bleeding pretty heavy and when I took my ring out on December 28 a large clot came out as well it was fleshy looking as well. And I am still bleeding heavy, I have to use a pad along with a tampon because I leak if I don't. I put the new ring in today in hopes that the bleeding will slow or stop. Also I have been cramping more than I normally do. I was just wondering if that was something that was normal with starting that type of contraception or if it something that I should contact my ob for.
     Thanks!
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello,
A clinical examination is necessary for accurate diagnosis and management. Few women may have unexpected vaginal bleeding like spotting or breakthrough bleeding between your periods may occur. While using sanitary protection it is advised to continue using the ring as normal. If the irregular bleeding continues becomes heavy or starts again it is best to tell your doctor. She may be able to advise better after knowing a detailed history and clinical examination.
Best luck and regards!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.